Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Primes in arithmetic progression and uniform distribution


Author: M. A. Wodzak
Journal: Proc. Amer. Math. Soc. 122 (1994), 313-315
MSC: Primary 11K06; Secondary 11L20, 11N13
MathSciNet review: 1233985
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let f be an entire, non-polynomial function with real coefficients. Let $ \tilde p$ run through the primes such that $ \tilde p \equiv h \bmod k,(h,k) = 1$, and let $ M > 1$. If there exists $ \alpha \in (1,4/3)$ such that $ \vert f(z)\vert \leq \exp ({(\log \vert z\vert)^\alpha })$ for all $ \vert z\vert > M$, then the sequence $ \{ f(\tilde p)\} $ is uniformly distributed modulo 1.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11K06, 11L20, 11N13

Retrieve articles in all journals with MSC: 11K06, 11L20, 11N13


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1233985-1
PII: S 0002-9939(1994)1233985-1
Article copyright: © Copyright 1994 American Mathematical Society